Perturbed linear rough differential equations  [ Équations différentielles linéaires rugueuses perturbées ]
Annales Mathématiques Blaise Pascal, Tome 21 (2014) no. 1, pp. 103-150.

Nous étudions les équations différentielles linéaires rugueuses et résolvons des équations linéaires rugueuses perturbées à l’aide du principe de Duhamel. Ces résultats donnent un argument technique pour étudier la différentiabilité de l’application d’Itô. La notion d’équation différentielle rugueuses nous condition à considérer des fonctionnelles multiplicatives à valeurs dans des algèbres de Banach plus générales que celle des algèbres tensorielles, ainsi que des extensions de résultats classiques tels que les formules de Magnus et Chen-Strichartz.

We study linear rough differential equations and we solve perturbed linear rough differential equations using the Duhamel principle. These results provide us with a key technical point to study the regularity of the differential of the Itô map in a subsequent article. Also, the notion of linear rough differential equations leads to consider multiplicative functionals with values in Banach algebras more general than tensor algebras and to consider extensions of classical results such as the Magnus and the Chen-Strichartz formula.

DOI : https://doi.org/10.5802/ambp.338
Classification : 34A25,  60H10
Mots clés : Trajectoires rugueuses, Équations différentielles rugueuses, algèbre de Banach, formule de Magnus, formule de Chen-Strichartz, formule de perturbation, principe de Duhamel
@article{AMBP_2014__21_1_103_0,
     author = {Coutin, Laure and Lejay, Antoine},
     title = {Perturbed linear rough differential equations},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {103--150},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {21},
     number = {1},
     year = {2014},
     doi = {10.5802/ambp.338},
     mrnumber = {3248224},
     zbl = {06329059},
     language = {en},
     url = {www.numdam.org/item/AMBP_2014__21_1_103_0/}
}
Coutin, Laure; Lejay, Antoine. Perturbed linear rough differential equations. Annales Mathématiques Blaise Pascal, Tome 21 (2014) no. 1, pp. 103-150. doi : 10.5802/ambp.338. http://www.numdam.org/item/AMBP_2014__21_1_103_0/

[1] Aida, Shigeki Notes on Proofs of Continuity Theorem in Rough Path Analysis, 2006 (Unpublished note, Osaka University)

[2] Bailleul, Ismaël Flows driven by rough paths, 2012 (Preprint arxiv:1203.0888)

[3] Baker, Andrew Matrix groups. An introduction to Lie group theory, Springer Undergraduate Mathematics Series, Springer-Verlag London Ltd., London, 2002, pp. xii+330 | Article | MR 1869885 | Zbl 1009.22001

[4] Baudoin, Fabrice An introduction to the geometry of stochastic flows, Imperial College Press, London, 2004, pp. x+140 | Article | MR 2154760 | Zbl 1085.60002

[5] Baudoin, Fabrice; Zhang, Xuejing Taylor expansion for the solution of a stochastic differential equation driven by fractional Brownian motions, Electron. J. Probab., Volume 17 (2012), pp. no. 51, 21 | Article | MR 2955043 | Zbl 1252.60052

[6] Ben Arous, Gérard Flots et séries de Taylor stochastiques, Probab. Theory Related Fields, Volume 81 (1989) no. 1, pp. 29-77 | Article | MR 981567 | Zbl 0639.60062

[7] Blanes, S.; Casas, F.; Oteo, J. A.; Ros, J. The Magnus expansion and some of its applications, Phys. Rep., Volume 470 (2009) no. 5-6, pp. 151-238 | Article | MR 2494199

[8] Bonfiglioli, A.; Lanconelli, E.; Uguzzoni, F. Stratified Lie groups and potential theory for their sub-Laplacians, Springer Monographs in Mathematics, Springer, Berlin, 2007, pp. xxvi+800 | MR 2363343 | Zbl 1128.43001

[9] Bonfiglioli, Andrea; Fulci, Roberta Topics in noncommutative algebra. The theorem of Campbell, Baker, Hausdorff and Dynkin, Lecture Notes in Mathematics, Volume 2034, Springer, Heidelberg, 2012, pp. xxii+539 | Article | MR 2883818 | Zbl 1231.17001

[10] Caruana, M.; Friz, P. K.; Oberhauser, H. A (rough) pathwise approach to a class of non-linear stochastic partial differential equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 28 (2011) no. 1, pp. 27-46 | Article | Numdam | MR 2765508 | Zbl 1219.60061

[11] Caruana, Michael; Friz, Peter Partial differential equations driven by rough paths, J. Differential Equations, Volume 247 (2009) no. 1, pp. 140-173 | Article | MR 2510132 | Zbl 1167.35386

[12] Castell, Fabienne Asymptotic expansion of stochastic flows, Probab. Theory Related Fields, Volume 96 (1993) no. 2, pp. 225-239 | Article | MR 1227033 | Zbl 0794.60054

[13] Castell, Fabienne; Gaines, Jessica The ordinary differential equation approach to asymptotically efficient schemes for solution of stochastic differential equations, Ann. Inst. H. Poincaré Probab. Statist., Volume 32 (1996) no. 2, pp. 231-250 | EuDML 77534 | Numdam | MR 1386220 | Zbl 0851.60054

[14] Chen, Kuo-Tsai Integration of paths, geometric invariants and a generalized Baker-Hausdorff formula, Ann. of Math. (2), Volume 65 (1957), pp. 163-178 | Article | MR 85251 | Zbl 0077.25301

[15] Chen, Kuo-Tsai Integration of paths—a faithful representation of paths by non-commutative formal power series, Trans. Amer. Math. Soc., Volume 89 (1958), pp. 395-407 | MR 106258 | Zbl 0097.25803

[16] Chen, Kuo-Tsai Formal differential equations, Ann. of Math. (2), Volume 73 (1961), pp. 110-133 | Article | MR 150370 | Zbl 0098.05702

[17] Chen, Kuo-Tsai Expansion of solutions of differential systems, Arch. Rational Mech. Anal., Volume 13 (1963), pp. 348-363 | Article | MR 157032 | Zbl 0117.04802

[18] Coutin, L. Rough paths via sewing Lemma, ESAIM Probab. Stat., Volume 16 (2012), pp. 479-526 | Article | EuDML 273611 | Numdam | Zbl 1277.47081

[19] Coutin, L.; Lejay, A. Sensitivity of rough differential equations, 2013 (Preprint)

[20] Davie, A.M. Differential Equations Driven by Rough Signals: an Approach via Discrete Approximation, Appl. Math. Res. Express. AMRX, Volume 2 (2007), pp. Art. ID abm009 | MR 2387018 | Zbl 1163.34005

[21] Deya, A.; Gubinelli, M.; Tindel, S. Non-linear rough heat equations, Probab. Theory Related Fields, Volume 153 (2012) no. 1-2, pp. 97-147 | Article | MR 2925571 | Zbl 1255.60106

[22] Deya, Aurélien; Tindel, Samy Rough Volterra equations. I. The algebraic integration setting, Stoch. Dyn., Volume 9 (2009) no. 3, pp. 437-477 | Article | MR 2566910 | Zbl 1181.60105

[23] Deya, Aurélien; Tindel, Samy Rough Volterra equations 2: Convolutional generalized integrals, Stochastic Process. Appl., Volume 121 (2011) no. 8, pp. 1864-1899 | Article | MR 2811027 | Zbl 1223.60031

[24] Douglas, Ronald G. Banach algebra techniques in operator theory, Graduate Texts in Mathematics, Volume 179, Springer-Verlag, New York, 1998, pp. xvi+194 | Article | MR 1634900 | Zbl 0920.47001

[25] Dyson, F. J. The radiation theories of Tomonaga, Schwinger, and Feynman, Physical Rev. (2), Volume 75 (1949), pp. 486-502 | Article | MR 28203 | Zbl 0032.23702

[26] Feyel, Denis; de La Pradelle, Arnaud Curvilinear integrals along enriched paths, Electron. J. Probab., Volume 11 (2006), p. no. 34, 860-892 (electronic) | Article | EuDML 127241 | MR 2261056 | Zbl 1110.60031

[27] Feyel, Denis; de La Pradelle, Arnaud; Mokobodzki, Gabriel A non-commutative sewing lemma, Electron. Commun. Probab., Volume 13 (2008), pp. 24-34 | Article | EuDML 228358 | MR 2372834 | Zbl 1186.26009

[28] Friz, Peter K.; Victoir, Nicolas B. Multidimensional stochastic processes as rough paths. Theory and applications, Cambridge Studies in Advanced Mathematics, Volume 120, Cambridge University Press, Cambridge, 2010, pp. xiv+656 | MR 2604669 | Zbl 1193.60053

[29] Gubinelli, Massimiliano Abstract integration, combinatorics of trees and differential equations, Combinatorics and physics (Contemp. Math.) Volume 539, Amer. Math. Soc., Providence, RI, 2011, pp. 135-151 | Article | MR 2790306 | Zbl 1225.35164

[30] Gubinelli, Massimiliano; Lejay, Antoine; Tindel, Samy Young integrals and SPDEs, Potential Anal., Volume 25 (2006) no. 4, pp. 307-326 | Article | MR 2255351 | Zbl 1103.60062

[31] Hairer, Ernst; Lubich, Christian; Wanner, Gerhard Geometric numerical integration. Structure-preserving algorithms for ordinary differential equations, Springer Series in Computational Mathematics, Volume 31, Springer, Heidelberg, 2010, pp. xviii+644 (Reprint of the second (2006) edition) | MR 2840298 | Zbl 1228.65237

[32] Hairer, M.; Kelly, D. Geometric versus non-geometric rough paths, 2012 (Preprint arxiv:1210.9294) | Zbl 1314.60115

[33] Hall, Brian C. Lie groups, Lie algebras, and representations. An elementary introduction, Graduate Texts in Mathematics, Volume 222, Springer-Verlag, New York, 2003, pp. xiv+351 | MR 1997306 | Zbl 1026.22001

[34] Hara, Keisuke; Hino, Masanori Fractional order Taylor’s series and the neo-classical inequality, Bull. Lond. Math. Soc., Volume 42 (2010) no. 3, pp. 467-477 | Article | MR 2651942 | Zbl 1194.26027

[35] Lejay, Antoine An introduction to rough paths, Séminaire de Probabilités XXXVII (Lecture Notes in Math.) Volume 1832, Springer, Berlin, 2003, pp. 1-59 | Article | MR 2053040 | Zbl 1041.60051

[36] Lejay, Antoine On rough differential equations, Electron. J. Probab., Volume 14 (2009), pp. no. 12, 341-364 | Article | EuDML 231240 | MR 2480544 | Zbl 1190.60044

[37] Lejay, Antoine Yet another introduction to rough paths, Séminaire de Probabilités XLII (Lecture Notes in Math.) Volume 1979, Springer, Berlin, 2009, pp. 1-101 | Article | MR 2599204 | Zbl 1041.60051

[38] Lejay, Antoine Controlled differential equations as Young integrals: a simple approach, J. Differential Equations, Volume 249 (2010) no. 8, pp. 1777-1798 | Article | MR 2679003 | Zbl 1216.34058

[39] Lejay, Antoine Global solutions to rough differential equations with unbounded vector fields, Séminaire de Probabilités XLIV (Lecture Notes in Math.) Volume 2046, Springer, Heidelberg, 2012, pp. 215-246 | Article | MR 2953350 | Zbl 1254.60059

[40] Lejay, Antoine; Victoir, Nicolas On (p,q)-rough paths, J. Differential Equations, Volume 225 (2006) no. 1, pp. 103-133 | Article | MR 2228694 | Zbl 1097.60048

[41] Lord, Gabriel; Malham, Simon J. A.; Wiese, Anke Efficient strong integrators for linear stochastic systems, SIAM J. Numer. Anal., Volume 46 (2008) no. 6, pp. 2892-2919 | Article | MR 2439496 | Zbl 1179.60046

[42] Lyons, Terry; Qian, Zhongmin System control and rough paths, Oxford Mathematical Monographs, Oxford University Press, Oxford, 2002, pp. x+216 | Article | MR 2036784 | Zbl 1029.93001

[43] Lyons, Terry J. Differential equations driven by rough signals, Rev. Mat. Iberoamericana, Volume 14 (1998) no. 2, pp. 215-310 | Article | EuDML 39555 | MR 1654527 | Zbl 0923.34056

[44] Lyons, Terry J.; Caruana, Michael; Lévy, Thierry Differential equations driven by rough paths (Lectures from the 34th Summer School on Probability Theory held in Saint-Flour, July 6–24, 2004), Lecture Notes in Mathematics, Volume 1908, Springer, Berlin, 2007, pp. xviii+109 | MR 2314753 | Zbl 1176.60002

[45] Lyons, Terry J.; Sidorova, Nadia On the radius of convergence of the logarithmic signature, Illinois J. Math., Volume 50 (2006) no. 1-4, p. 763-790 (electronic) http://projecteuclid.org/getRecord?id=euclid.ijm/1258059491 | MR 2247845 | Zbl 1103.60060

[46] Lyons, Terry J.; Xu, Weijun A uniform estimate for rough paths, Bull. Sci. Math., Volume 137 (2013) no. 7, pp. 867-879 | Article | MR 3116217 | Zbl 1296.60155

[47] Magnus, Wilhelm On the exponential solution of differential equations for a linear operator, Comm. Pure Appl. Math., Volume 7 (1954), pp. 649-673 | Article | MR 67873 | Zbl 0056.34102

[48] Mielnik, Bogdan; Plebański, Jerzy Combinatorial approach to Baker-Campbell-Hausdorff exponents, Ann. Inst. H. Poincaré Sect. A (N.S.), Volume 12 (1970), pp. 215-254 | EuDML 75654 | Numdam | MR 273922 | Zbl 0206.13602

[49] Moan, Per Christian; Niesen, Jitse Convergence of the Magnus series, Found. Comput. Math., Volume 8 (2008) no. 3, pp. 291-301 | Article | MR 2413145 | Zbl 1154.34307

[50] Ree, Rimhak Lie elements and an algebra associated with shuffles, Ann. of Math. (2), Volume 68 (1958), pp. 210-220 | Article | MR 100011 | Zbl 0083.25401

[51] Reutenauer, Christophe Free Lie algebras, London Mathematical Society Monographs. New Series, Volume 7, The Clarendon Press Oxford University Press, New York, 1993, pp. xviii+269 | MR 1231799 | Zbl 0798.17001

[52] Stegun, Irene A. Pocketbook of mathematical functions (Abridged edition of Handbook of mathematical functions edited by Milton Abramowitz and Irene A. Stegun), Verlag Harri Deutsch, Thun, 1984, pp. 468 | MR 768931 | Zbl 0643.33002

[53] Strichartz, Robert S. The Campbell-Baker-Hausdorff-Dynkin formula and solutions of differential equations, J. Funct. Anal., Volume 72 (1987) no. 2, pp. 320-345 | Article | MR 886816 | Zbl 0623.34058

[54] Young, L. C. An inequality of the Hölder type, connected with Stieltjes integration, Acta Math., Volume 67 (1936) no. 1, pp. 251-282 | Article | JFM 62.0250.02 | MR 1555421 | Zbl 0016.10404